# SDR MWEA98999

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pins
- Condition: Not Removed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MKE AND LANDING GEAR HANDLE WAS RAISED TO THE UP POS.  LANDING GEAR WOULD'NT COME UP.  RETURNED TO MKE.  MAINTENANCE REMOVED LANDING GEAR LOCKDOWN PINS.
